New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ebonyrae
Regular Member


Date Joined Jan 2006
Total Posts : 24
   Posted 3/1/2008 10:18 PM (GMT -7)   
Hello
I am currently taking 2.5mg Zyprexa at night. Does anyone elsehave bad dreams while taking this medication. I have also put on 6 kg in the last 12 months???????

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 3/1/2008 11:34 PM (GMT -7)   
I have heard of another member here being on zyprexa but am not familiar with the med myself.

I am on lexapro (a SSRI) and I gained 50 pounds in 12 months... I don't know what that is in kgs but EITHER WAY that's a lot of weight.

Now that I'm pregnant I can't put on weight... seems the baby is eating up everything lol
hopefully someone else can be more helpful... *HUGS*
 
I have bad dreams too all the time! So you're not alone in that boat!

TG~


"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG - 2 mgs a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 
I'm PREGNANT! 20 weeks along!
 
 
 
Help support Healing Well and its' forums and chatrooms... donate today.... http://www.healingwell.com/donate/


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/2/2008 10:58 AM (GMT -7)   

Hey TG

That is 110 kg if I did my math right.........stick to pounds sweetie.

ebonyrae 

I have nightmares from my Trazadone sometimes and it is  mostly the same theme.

If it bothers you alot, check with your physician re a different med.

Take care,
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 3/2/2008 11:43 AM (GMT -7)   
A kg is 2.5 kgs ........Lil sis it is better to do it in KG doesnt sound as bad lol

I weigh 108 lbs ...so
So I weigh about 45 kgs??? something like that lol....45 times 2.5 equals ...you do the math lol .......I like the old way

Ebonyrae...Welcome I dont know much about that med but I do know others are on it here and most likely your post will be answered during the week when more are on HW..........

I had nothing but nightmares last night ......you are not alone sweetie
Stay with us plz
LYN
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


ebonyrae
Regular Member


Date Joined Jan 2006
Total Posts : 24
   Posted 3/3/2008 7:38 PM (GMT -7)   

Hello Everyone,

   Thanks for your replies. 6kgs is 13.2lbs. Not a lot if know, but enough so I can't fit into my clothes. I have tried other medication, but nothing else worked. The dreams aren't nightmares, just frightening sometimes, but not every night.

Bye confused


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/3/2008 10:09 PM (GMT -7)   

Hey you are all right, I want to weigh in kgs.  Some members weigh in stones.............no that is over me head.

I hope the nightmares stay away tonight.
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


badfish
Regular Member


Date Joined Feb 2008
Total Posts : 393
   Posted 3/6/2008 10:21 AM (GMT -7)   
All SSRIs hav side effect of making u hav really vivid dreams. Sometimes its nice if u hav gud dream other times u may wake up in bad dream.

Btw a kilo is 2.2 pounds not 2.5. so i make 50 pounds = 22.73kg which is alot of weight to put on.

I wud love to put 13.2 pounds hopefuly i wil do it i already 6lbs heavier than wen i started anti-depressants

Take it easy every1
Sweet Dreams

Ant
 


Elen
Regular Member


Date Joined Dec 2007
Total Posts : 67
   Posted 3/7/2008 9:32 AM (GMT -7)   
I had Effexor and my nightmares started to bother me. I had to stop medication, since these dream was more horrifying than my anxiety. You may talk to doctor about switching to another medication, from my experience they don't go away..

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40599
   Posted 3/7/2008 9:46 AM (GMT -7)   
I take effexor too and have many vivid dreams. It is kind of like living two lives, my daily life and my dream life. Sometimes they can be bad, but very seldom have nightmares from it. Sometimes my dreams continue from night to night. It is wierd.

peace and hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 4:15 PM (GMT -7)
There are a total of 2,735,539 posts in 301,315 threads.
View Active Threads


Who's Online
This forum has 151416 registered members. Please welcome our newest member, JoanOnan.
363 Guest(s), 16 Registered Member(s) are currently online.  Details
George_, ewafromwarsaw, imagardener2, Gemlin, Scaredy Cat, Loutucky, Girlie, reminder, LG13, Dmc695, U B Tough, dbwilco, LiveJoy, Tim Tam, Tall Allen, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer